| Catalog Number |
02.07.1203R |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 3 years 11 months after the primary, the patient came in for a post-op appointment and the surgeon observed that the patient had only 80-90 degrees of flexion and the surgeon concluded that the tibia was not cut with enough posterior slope.The surgeon performed a new cut to correct the slope (3 to 6 +/- 1 degree) and revised the insert and tibia.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 23 october 2023 lot 1904228: (b)(4) items manufactured and released on 10-oct-2019.Expiration date: 2024-09-25.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.